# SDR AALA20111111TUL03

- Difficulty date: November 6, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,044 hours, 35,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK AT FORWARD GALLEY.  OPS CHECK NORMAL.
